AMS eContent Search Results
Matches for: msc=(28A78) AND publication=(spmj)
Sort order: Date
     

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] F. Nazarov, Y. Peres and A. Volberg. The power law for the Buffon needle probability of the four-corner Cantor set. St. Petersburg Math. J. 22 (2011) 61-72. MR 2641082.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] E. S. Dubtsov. Derivatives of regular measures. St. Petersburg Math. J. 19 (2008) 225-238. MR 2333898.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1

American Mathematical Society